# SDR CA111024009

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 8300 · Accessory Gearboxes
- Part: Spur Gear
- Part number: 31035851
- Condition: Damaged
- Location: Gearbox
- Part time: 590 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MX NOTIFIED OF A CHIP LIGHT ON THE ACFT AND WHEN THEY INSPECTED THE CHIP DETECTOR IT WAS NOTICED TO HAVE ALOT OF METAL ON THE DETECTOR. THE OIL FILTER WAS PULLED AND GEARCASE DRAINED.  THE ENGINE WAS THEN REMOVED DUE TO THE AMOUNT OF METAL PRESENT.  THE ENGINE WAS FORWARDED TO THE ENGINE SHOP FOR EVALUATION.  UPON REMOVAL OF THE GEARCASE ASSY THE BEARING THAT DRIVES THE SPUR GEAR FOR THE TORQUE SENSOR WAS NOTICED TO HAVE FALLEN APART.  THE ENGINE WAS FLUSHED OF ALL METAL AND A NEW BEARING INSTALLED.  NO FURTHER PROBLEMS AT THIS TIME.
